Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Can continuous use of I-pill cause problems ?

I am 25 years old & my girl friend 18 years old. We had sex last 2 week ago and after sex she take I-Pill. Also her period is on timely no problem at all, but if she continuously take I-Pill after sex so it is problem for health and after married or before married ? And one month maximum how many pill she can take. Kindly advise.
Asked On : Mon, 20 Jun 2011
Answers:  2 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
HELLO...
WELCOME TO HCM...

IPILL IS A HORMONAL PILLS , SO IT.S NOT TAKE REGULAR THAT MAY DISTURBED MENSTRUAL CYCLE. IT.S ONLY A EMERGENCY CONTRACEPTIVE NOT FOR REGULAR USE..

BYE...
Answered: Mon, 20 Jun 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,Jhon,
Thanks for query,
I pill is an emergency pill and should not be taken very often.keep it for last source.
As this is hormonal pill it may disturbed menstrual cycle giving irregularity of period,less or more bleeding.etc.
ok and bye.
Answered: Mon, 20 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor